Benadryl is a renowned brand that provides various antihistamine medications that are used in order to stop allergies. Its content varies in different countries but includes a combination of ingredients like diphenhydramine, acrivastine, and cetirizine. This product is sold by Johnson and Johnson and can relieve allergy symptoms like sneezing, itching, running nose, rash, or hives. Some forms of Benadryl are taken orally while some other creams and gels are applied to the skin.
But some of the common side effects of the drug can include drowsiness, dizziness, dry mouth and throat, confusion, and even blurred vision. In the United States and Canada, the active ingredient used is diphenhydramine; but in the UK the active ingredients used are acrivastine or cetirizine. This is sold as cough syrup in India, New Zealand, and Australia and contains diphenhydramine. Some of the popular Benadryl products are Benadryl anti-itch cream, itch relief spray, extra strength itch stopping gel, extra strength anti-itch cream, etc.
The products include Benadryl extra strength anti-itch gel, liqui gels antihistamine, liqui gels antihistamine allergy medicine, etc.
The Benadryl itch stopping cream original strength can provide good relief from most outdoor itching problems. This cream can provide temporary relief from the itching that is associated due to insect bites, sunburn, scrapes, minor skin irritations, cuts, and burns. The formula used in this cream contains 1% diphenhydramine hydrochloride topical analgesic and 0.1% zinc acetate skin protectant.
Benadryl ultratabs antihistamine contains 25 mg of antihistamine diphenhydramine hydrochloride that provides allergy relief and works effectively. These tablets also provide relief from hay fever, upper respiratory allergy symptoms like common cold-causing runny nose and sneezing.
The Benadryl allergy plus congestion is a nasal decongestant and antihistamine allergy relief tablet that contains both phenylephrine HCI and diphenhydramine HCI. This medicine is formulated to alleviate the different allergy symptoms caused by hay fever and other upper respiratory allergies that include runny nose, nasal congestion, sinus pressure, watery eyes, etc. It is suitable for people ages 12 and up to treat indoor and outdoor allergy symptoms.
The children's Benadryl dye-free allergy liquid comes with a bubble gum flavor and is specially formulated in order to provide temporary relief to allergy symptoms that are normally caused by hay fever and other upper respiratory allergies. This allergy medicine for kids contains 12.5 mg of diphenhydramine HCI. It can effectively relieve nasal congestion and cough and comes in a non-drowsy formula.
desertcart is the best online shopping platform in the UAE where you can choose to buy from the largest selection of Benadryl products. desertcart UAE delivers the most unique and largest selection from around the world especially from the US, UK, India at a reasonable price and fastest delivery time. If you can't find a particular Benadryl product on desertcart, we pay you!
desertcart ships the Benadryl products in Dubai, Abu Dhabi, Sharjah, Al Ain, Ajman and more cities in UAE. Get unlimited free shipping in 164+ countries with desertcart Plus membership. We can deliver the Benadryl products speedily without the hassle of shipping, customs or duties.
desertcart buys Benadryl products directly from the authorised agents and verifies the authenticity of the products. We have a dedicated team who specialise in quality control delivery. We also provide a free 14 days return policy along with 24/7 customer support experience.
desertcart is a 100% legit website to buy Benadryl of authentic brands. Our dedicated team specialize in quality control of each product and deliver them to the customers at their doorsteps.